MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT
Model Number SPMB12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: premarket identification |k011245|k002188.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that the implants at tooth #14 and 23 were removed due to peri-implantitis.Inflammation was reported as a result of the event.

Brand Name
IMPL TAPERED SP 3.7MM 12M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16923719
Report Number0002023141-2023-01344
Device Sequence Number17822593
Product Code DZE
UDI-Device Identifier00889024017474
UDI-Public(01)00889024017474(17)260609(10)2021060302
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/09/2026
Device Model NumberSPMB12
Device Catalogue NumberSPMB12
Device Lot Number2021060302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale